# SDR REXA2022030200311

- Difficulty date: February 14, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 29,705 hours, 20,669 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670319941
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT FS 549 TO FS 364 STGR 20R IS CORRODED. - LOCATED, DRILLED AND DEBURRED NEW INTERCOSTAL IAW CRJ 900 SRM 51-40-11-001-001-A01. REMOVED AND REPLACED INTERCOSTAL IAW CRJ 900  SRM'S 51-42-03-001-001-A01 AND 51-42-21-001-001-A01. RESTORED CIC ON INTERCOSTAL IAW CRJ900 SRM 51-21-11-001-001-A01.
